# SDR SWAA2022042085214

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SERVICE DOOR MOP SILL AT B.S. 294.5 - B.S. 328; R.B.L. 60; W.L. 208.1. / [01] REMOVED CORROSION FROM FSD MOP SILL IN AREA OF 6' X 2' ORIGINAL MATERIAL THICKNESS 80' REMAINING MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMIT IAW SRM 53-10-15-1A-2 DET.4E (2A) FIG 103-D;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED FWD SERVICE DOOR MOP SILL IAW SRM 51-40-02-0G-0;[04] RECEIVED NEW PART FWD SERVICE DOOR MOP SILL AT ITEM :654A0004-134; LOT#1484650-1;PO#859964/1.;[05] LOCATED AND DRILLED NEW PARTE ON FWD SERVICE DOOR MOP SILL AT BS 277 TO BS 360 RBL 60 WL 208.1. IAW SRM 51-40-05 AND DWG 141A8310 REV:B.;[06] VERIFIED CORRECTIVE ACTIONS #4 AND #5;[07] OK TO INSTALL.;[08] OK TO INSTALL GIVEN;[09] OK TO INSTALL FSD MOP SILL;[10] VERIFIED CORRECTIVE ACTION #9; OK TO INSTALL;[11] INSTALLED FWD SERVICE DOOR MOP SILL AT BS 277 TO BS 360 RBL 60 WL 208.1 IAW SRM 51-40-02-0G-0 AND DRAWING#141A8310.;[12] VERIFIED FASTENER INSTALLATION;[13] VERIFIED TASK COMPLETE
